Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Is it normal to sleep for 16 hours after taking Cymbalta?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
my wife took cymbalta for fibre and slept for 16 hrs is that normal?
Posted Mon, 10 Mar 2014 in Mental Health
Answered by Dr. Ashish Mittal 41 minutes later
Brief Answer: hi Detailed Answer: Hello, Thanks for your query. Important aspects of your query are: • 34 year old female • Known case of fibromyalgia • Complaints of: Excessive sleep after CYMBALTA use. Cymbalta contain duloxetine salt and belong to SNRI class of medicines. It primarily used for anxiety and depression. It is also used for musculoskeletal pain, diabetic neuropathy and fibromyalgia. It can cause excessive sleep during initiation of treatment around 10% cases. If person develops this side effect, then starting dose should be low (20 to 30mg) and doses should be increase gradually. Usually such side effects on its own in 5-10 days after regular medicine use. I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups. Wish you good health. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor